Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The classification of nonlinear similarities over ${\text{Z}}_{2^r }$


Authors: Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West
Journal: Bull. Amer. Math. Soc. 22 (1990), 51-57
MSC (1985): Primary 57S17, 57S25, 57N17; Secondary 20C99, 58F10, 58F19
DOI: https://doi.org/10.1090/S0273-0979-1990-15837-9
MathSciNet review: 1003861
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57S17, 57S25, 57N17, 20C99, 58F10, 58F19

Retrieve articles in all journals with MSC (1985): 57S17, 57S25, 57N17, 20C99, 58F10, 58F19


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15837-9